# SDR VNAA2023101111101

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 44,846 hours, 34,502 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING TOWER OBSERVED SIGNIFICANT SMOKE COMING FROM RIGHT ENGINE. FIRE TRUCK ALSO SAW FUEL LEAKING FROM DRAIN TUBE LEAVING LARGE SPOT. INSPECTED AND FOUND RH ENGINE SCVGA ROD END HOSE LOOSE AND LEAKING. RETORQUED AND PERFORMED WET MOTOR AND ENGINE EXTERNAL FUEL/OIL LEAK CHECK. NO FURTHER EXTERNAL LEAKS NOTED. PERFORMED ENGINE OILE LEVEL CHECK IAW CRJ 700 AMM 12-13-79-610-801 AND 12-13-79-612-801. NO OIL SERVICING REQUIRED AT THIS TIME
